# SDR USA2004F00098

- Difficulty date: September 18, 2004
- Submitted: November 8, 2004
- Operation: Air carrier
- Aircraft: N810MD
- Make and model: Emb ERJ 170-100
- Aircraft serial: 17000026
- Engine: Ge CF34*
- System (JASC): 7320 · Fuel Controlling System
- Part: Fadec
- Part number: 4120T00P32
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Part time: 423 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

AIRCRAFT RETURNED TO GATE.  NO TAKEOFF DATA, NR ENGINE POWER LIMIT 77 PERCENT.  MAINTENANCE REMOVED AND REPLACED NR 2 ENGINE FADEC.
